Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 130, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jul 13, 2016, 2:31 PM CDT for Saint Bernard Parish, Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2016, 2:31 PM CDT (19:31 UTC)
- Expired
- Jul 13, 2016, 3:00 PM CDT
- In force
- 29 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Saint Bernard Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2959 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
087
WUUS54 KLIX 131931
SVRLIX
LAC087-132000-
/O.NEW.KLIX.SV.W.0130.160713T1931Z-160713T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
231 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL ST. BERNARD PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 300 PM CDT
* AT 230 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POYDRAS...OR
11 MILES EAST OF BELLE CHASSE...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
POYDRAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2980 8981 2980 8984 2984 8989 2999 8982
2998 8981 2998 8970 2995 8968 2992 8970
2990 8963 2993 8962 2988 8955 2976 8978
TIME...MOT...LOC 1930Z 221DEG 9KT 2984 8981
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:56 AM CDT, 6 hours 35 minutes earlier.
Area forecast discussion, Jul 13, 7:56 AM CDT, 6 hours 35 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
756 AM CDT WED JUL 13 2016
...SOUNDING DISCUSSION...
The atmosphere remains unstable and moist with SBCAPE over 2500
J/kg and precipitable water value of 1.69 inches. Dry air remains
in the low and mid-levels contributing to a sizable DCAPE value of
about 1150 J/kg. As has been mentioned the last few days, strong
gusty winds of 40 to 50 mph may be possible with a few storms
that develop today. Freezing level is about 300 feet higher than
24 hours ago so hail concern is very limited. Storm motion will
generally be to the north and northeast at 5 to 10 knots.
12z balloon info: A successful flight lasting 108 minutes and
reaching 20.7 miles above the ground bursting just northwest of
Lake Pontchartrain 29 miles downrange from the office.
Ansorge
&&
.PREV DISCUSSION... /issued 358 AM CDT WED JUL 13 2016/
SHORT TERM...
00z sounding showed very little in the way of any inversions.
Daytime heating caused enough cape to provide the buoyancy needed
to overcome any of the small inversions that were in place. This
same scenario will play out through the remainder of the week.
The upper low responsible for the slightly cooler temps aloft and
hence the conditions leading to better chances of sh/ts, is
currently located between Natchez and McComb, Miss. The low will
meander around the central gulf coast through Friday then begin to
move west toward the Tx coastal bend over the weekend. It will
strengthen as it moves west, not because it is getting an infusion
of cooler air into its core but because it will be moving into an
environment that will progressively get warmer outside its core.
Since the thermal gradient is relative to the low's core, it will
help strengthen the core as the thermal gradient gets stronger.
The low will eventually make is way to the Baja pen by mid next
week. As the upper low moves away from our area, it will allow
another synoptic trough to dig into the gulf south next week. So
long story short, the upper low will provide higher chances of
rain into Friday. We will then see a slight decrease in chances as
we move into the weekend and maybe even Monday. By Tuesday, the
upper trough will dig farther south and a weak easterly wave will
begin to move west over the gulf helping to increase sh/ts chances
once again. This all happens as the huge upper high out west
ridges eastward into the central part of the country. We look to
remain cooler due to sh/ts coverage than our friends in the
country's center where they will be getting ready for a dry heat
wave.
AVIATION...
Widely scattered convection is continuing overnight and is possible
throughout the day on Wednesday as well. Coverage is likely to be
similar to what was seen on Tuesday. Overall, VFR conditions are
expected at all of the terminals through the entire forecast
period outside of any shower and thunderstorm development.
MARINE...
Quiet conditions will persist across the coastal waters through the
week as high pressure sets up east of Florida and dominates the Gulf
of Mexico. A general onshore wind of 5 to 10 knots can be expected
along with seas of 1 to 2 feet. Scattered storms will be the main
concern all week. These storms could produce brief periods of gusty
winds, higher waves, lightning, and possibly waterspouts.
DECISION SUPPORT...
DSS code: Green.
Deployed: None.
Activation: None.
Activities: None.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
98/SO
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 93 74 92 74 / 30 10 40 20
BTR 93 76 92 75 / 40 10 40 20
ASD 92 77 91 77 / 40 20 40 20
MSY 92 79 90 79 / 50 20 50 20
GPT 90 79 90 79 / 40 20 40 20
PQL 91 76 90 77 / 30 20 40 20
&&
.LIX Watches/Warnings/Advisories...
LA...None.
GM...None.
MS...None.
GM...None.
&&Hazardous weather outlook, Jul 13, 11:48 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1148 AM CDT WED JUL 13 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-140500- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1148 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY THIS EVENING. A FEW OF THESE THUNDERSTORMS COULD TURN STRONG AND PRODUCE GUSTY WINDS OF UP TO 35 MPH...FREQUENT LIGHTNING STRIKES...AND HEAVY DOWNPOURS. WATERSPOUTS MAY DEVELOP OVER THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY...PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW OF THESE STORMS COULD BE STRONG AND PRODUCE GUSTY WINDS...FREQUENT LIGHTNING... AND HEAVY DOWNPOURS OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 32
In the hours before
Special weather statement, Jul 13, 1:38 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 138 PM CDT WED JUL 13 2016 LAZ059>061-131915- UPPER LAFOURCHE-UPPER JEFFERSON-ST. CHARLES- 138 PM CDT WED JUL 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. CHARLES AND WEST CENTRAL JEFFERSON PARISHES... AT 137 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST OF BAYOU GAUCHE...OR 11 MILES NORTH OF LAROSE...MOVING NORTHEAST AT 5 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LULING. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2971 9039 2992 9036 2978 9009 2966 9029 TIME...MOT...LOC 1837Z 212DEG 6KT 2973 9032
Special weather statement, Jul 13, 2:01 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
201 PM CDT WED JUL 13 2016
LAZ060>062-131930-
UPPER JEFFERSON-ST. CHARLES-ORLEANS-
201 PM CDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ST. CHARLES...WEST
CENTRAL ORLEANS AND NORTHWESTERN JEFFERSON PARISHES...
AT 201 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RIVER
RIDGE...OR NEAR METAIRIE...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...METAIRIE...JEFFERSON...GRETNA...HARAHAN...WESTWEGO...
ELMWOOD...RIVER RIDGE...WAGGAMAN...BRIDGE CITY...AMA...ST. ROSE...
TERRYTOWN AND NEW ORLEANS ARMSTRONG AIRPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2994 9030 3005 9034 3006 9031 3005 9028
3005 9026 3004 9025 3002 9015 3002 9012
3003 9011 3003 9006 2992 9004
TIME...MOT...LOC 1901Z 260DEG 8KT 3001 9025Special weather statement, Jul 13, 2:08 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
208 PM CDT WED JUL 13 2016
LAZ061>064-069-070-131945-
LOWER ST. BERNARD-UPPER JEFFERSON-UPPER PLAQUEMINES-LOWER
PLAQUEMINES-ORLEANS-UPPER ST. BERNARD-
208 PM CDT WED JUL 13 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ORLEANS...
WESTERN ST. BERNARD...NORTHWESTERN PLAQUEMINES AND NORTH CENTRAL
JEFFERSON PARISHES...
AT 208 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM HARVEY TO NEAR POYDRAS TO 8 MILES SOUTH
OF VIOLET TO 6 MILES NORTH OF POINTE A LA HACHE. MOVEMENT WAS
NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...CHALMETTE...HARVEY...TIMBERLANE...EAST NEW ORLEANS...
BELLE CHASSE...MARRERO...GRETNA...MERAUX...ESTELLE...WOODMERE...
ARABI...TERRYTOWN...VIOLET...POYDRAS AND LAKEFRONT AIRPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2977 8997 2984 9013 3003 9006 3008 8994
3003 8983 2999 8986 2994 8983 2995 8971
2993 8974 2987 8970 2986 8964 2973 8955
2976 8958 2973 8960 2972 8957 2971 8961
2976 8963 2970 8962 2962 8980
TIME...MOT...LOC 1908Z 219DEG 12KT 2987 9006 2982 8993 2977 8987 2968
8981Special weather statement, Jul 13, 2:12 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
212 PM CDT WED JUL 13 2016
LAZ060>062-131945-
UPPER JEFFERSON-ST. CHARLES-ORLEANS-
212 PM CDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ST. CHARLES...
SOUTHWESTERN ORLEANS AND NORTHWESTERN JEFFERSON PARISHES...
AT 211 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER AVONDALE...
MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...MARRERO...AVONDALE...METAIRIE...HARVEY...JEFFERSON...
GRETNA...HARAHAN...WESTWEGO...ELMWOOD...RIVER RIDGE...WAGGAMAN...
BRIDGE CITY...ARABI...AMA...LULING...
NEW ORLEANS ARMSTRONG AIRPORT AND LAKEFRONT AIRPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2987 9032 3004 9024 3002 9018 3002 9013
3003 9011 3003 9008 3004 9005 3003 9004
3005 9003 3004 9003 3004 9001 3000 8994
2998 8996 2999 8997 2999 8999 2995 9001
2980 9021
TIME...MOT...LOC 1911Z 214DEG 17KT 2988 9023Special weather statement, Jul 13, 2:14 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 214 PM CDT WED JUL 13 2016 LAZ056-059-065>067-131945- UPPER LAFOURCHE-LOWER LAFOURCHE-ASSUMPTION-UPPER TERREBONNE-LOWER TERREBONNE- 214 PM CDT WED JUL 13 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LAFOURCHE... SOUTHEASTERN ASSUMPTION AND NORTHEASTERN TERREBONNE PARISHES... AT 214 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF AMELIA TO NEAR MONTEGUT. MOVEMENT WAS NORTHEAST AT 5 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HOUMA...THIBODAUX...LAROSE...CUT OFF...LOCKPORT...BAYOU CANE... RACELAND...MONTEGUT...LABADIEVILLE...MATHEWS...SCHRIEVER... GRAY AND CHAUVIN. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2987 9092 2960 9022 2945 9055 2966 9110 TIME...MOT...LOC 1914Z 232DEG 5KT 2968 9097 2952 9057
Special weather statement, Jul 13, 2:22 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
222 PM CDT WED JUL 13 2016
LAZ062>064-070-131945-
LOWER ST. BERNARD-UPPER PLAQUEMINES-ORLEANS-UPPER ST. BERNARD-
222 PM CDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORLEANS...WEST CENTRAL
ST. BERNARD AND NORTHWESTERN PLAQUEMINES PARISHES...
AT 222 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POYDRAS...OR 9
MILES EAST OF BELLE CHASSE...MOVING NORTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...CHALMETTE...BELLE CHASSE...VIOLET...
POYDRAS AND MERAUX.
LAT...LON 2976 8995 3004 8998 3003 8983 3000 8986
2998 8985 2993 8982 2995 8974 3002 8974
3002 8973 2996 8973 2995 8971 2993 8974
2991 8974 2988 8971 2976 8974 2976 8979
2978 8979 2980 8982 2980 8985 2976 8988
TIME...MOT...LOC 1922Z 182DEG 13KT 2983 8984
CABThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 11:42 AM CDT | Special Marine Warning | LIX | 33 min | |
| Jul 13, 12:25 PM CDT | Special Marine Warning | LIX | 35 min | |
| Jul 13, 1:27 PM CDT | Special Weather Statement | LIX | Saint Charles | 33 min |
| Jul 13, 1:30 PM CDT | Special Marine Warning | LIX | 30 min | |
| Jul 13, 1:34 PM CDT | Special Weather Statement | LIX | Lafourche | 26 min |
| Jul 13, 1:38 PM CDT | Special Weather Statement | LIX | Saint Charles | 37 min |
| Jul 13, 1:39 PM CDT | Special Marine Warning | LIX | 36 min | |
| Jul 13, 1:59 PM CDT | Special Marine Warning | LIX | 46 min | |
| Jul 13, 2:01 PM CDT | Special Weather Statement | LIX | Saint Charles | 29 min |
| Jul 13, 2:08 PM CDT | Special Weather Statement | LIX | Orleans | 37 min |
| Jul 13, 2:12 PM CDT | Special Weather Statement | LIX | Saint Charles | 33 min |
| Jul 13, 2:14 PM CDT | Special Weather Statement | LIX | Lafourche | 31 min |
| Jul 13, 2:22 PM CDT | Special Weather Statement | LIX | Orleans | 23 min |
| Jul 13, 2:32 PM CDT | Special Marine Warning | LIX | 28 min | |
| Jul 13, 2:36 PM CDT | Special Marine Warning | LIX | 24 min | |
| Jul 13, 2:43 PM CDT | Special Weather Statement | LIX | Orleans | 32 min |
| Jul 13, 2:45 PM CDT | Special Weather Statement | LIX | Tangipahoa | 30 min |
| Jul 13, 2:47 PM CDT | Special Weather Statement | LIX | Assumption | 28 min |
| Jul 13, 2:48 PM CDT | Special Weather Statement | LIX | Lafourche | 27 min |
| Jul 13, 2:50 PM CDT | Special Weather Statement | LIX | Terrebonne | 25 min |
| Jul 13, 2:51 PM CDT | Special Marine Warning | LIX | 24 min | |
| Jul 13, 3:12 PM CDT | Special Weather Statement | LIX | Lafourche | 33 min |
| Jul 13, 3:15 PM CDT | Special Weather Statement | LIX | Assumption | 30 min |
| Jul 13, 3:16 PM CDT | Special Weather Statement | LIX | Tangipahoa | 29 min |
| Jul 13, 3:18 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 27 min |
| Jul 13, 3:22 PM CDT | Special Marine Warning | LIX | 23 min | |
| Jul 13, 3:24 PM CDT | Special Weather Statement | LIX | Jefferson | 36 min |
| Jul 13, 3:26 PM CDT | Special Marine Warning | LIX | 34 min | |
| Jul 13, 3:40 PM CDT | Special Weather Statement | LIX | Washington | 35 min |
| Jul 13, 3:52 PM CDT | Special Marine Warning | LIX | 23 min | |
| Jul 13, 4:08 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 37 min |
| Jul 13, 4:16 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 29 min |
| Jul 13, 4:19 PM CDT | Special Weather Statement | LIX | Saint Helena | 26 min |
| Jul 13, 4:26 PM CDT | Special Marine Warning | LIX | 34 min | |
| Jul 13, 4:27 PM CDT | Special Marine Warning | LIX | 33 min | |
| Jul 13, 4:28 PM CDT | Special Marine Warning | LIX | 32 min | |
| Jul 13, 4:31 PM CDT | Special Weather Statement | LIX | Iberville | 29 min |
| Jul 13, 4:47 PM CDT | Special Weather Statement | LIX | West Baton Rouge | 28 min |
| Jul 13, 4:54 PM CDT | Special Weather Statement | LIX | East Feliciana | 36 min |
| Jul 13, 5:08 PM CDT | Special Weather Statement | LIX | Iberville | 37 min |
| Jul 13, 5:22 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 23 min |
| Jul 13, 5:50 PM CDT | Special Weather Statement | LIX | West Feliciana | 25 min |
| Jul 13, 6:22 PM CDT | Special Weather Statement | LIX | West Feliciana | 23 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.